# SDR UALA2010071902582

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,816 hours, 20,833 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 1103P1341
- Part serial: 94
- Condition: Faulty
- Location: Position A
- Component: Apu
- Component part number: 380029817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  'LOP' ON APU BITE WITH AUTO SHUTDOWN DURING START AT 95 PERCENT RPM (ECU DOES NOT MONITOR LOP UNTIL 95 PERCENT). WITH LOP FAULTS PRIOR TO APU RPLM'T 10JULY, ACP'D WIRING RING OUT BETWEEN LOP SWITCH, PIN 1 TO ECU BENCH PLUG, PIN C5 AND GRD IS AT LOP SW, PIN 2--ALL CHECKS OK. REPLACED PRESS AND GEN SCAV FILTERS REF MM (FILTERS WERE CLEAN). WITH DIRECT READING GAUGE AT LUBE PUMP TEST PORT, OIL PRESS IS 22 PSI (NORMAL IS 65+-5 PSI). REMOVED DEOIL SOLENOID TO VERIFY FULLY CLOSED, CHECKED OK. REINSTALLED DEOIL SOLENOID. VERIFIED GEN SCAV PUMP OPS NORMAL WITH APPROX 4-6 OZ'S OIL DRAINING OUT ON REMOVAL OF IT'S CHIP DETECTOR PLUG HOUSING. REPLACED APU FUEL CONTROL. LEAK CHECKS OK, APU OPERATES NORMAL
